# SDR GTIA2024080938301

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,893 hours, 13,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Part time: 29,893 hours, 13,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CABIN R2 DOOR SILL HAS CORROSION FR 68.  L=1.0""  W= .450""  D= .055"".   CORROSION AFT CABIN R2 DOOR SILL AT FR 68 FOUND TO BE OUT OF LIMITS. FABBED REPAIR IAW A320 SRM 53-41-14-300-001 FIG 001 SHEET 3 PRINCIPLE #5 AND INSTALLED IAW A321 SRM 53-41-14-300-001 FIG 001 SHEET 3. CAT A NO REINSPECT"
